Department of Economics and Business Economics

Brownian semistationary processes and conditional full support

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Brownian semistationary processes and conditional full support. / Pakkanen, Mikko S.

In: International Journal of Theoretical and Applied Finance, Vol. 14, No. 4, 2011, p. 579-586.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Pakkanen, MS 2011, 'Brownian semistationary processes and conditional full support', International Journal of Theoretical and Applied Finance, vol. 14, no. 4, pp. 579-586. https://doi.org/10.1142/S0219024911006747

APA

Pakkanen, M. S. (2011). Brownian semistationary processes and conditional full support. International Journal of Theoretical and Applied Finance, 14(4), 579-586. https://doi.org/10.1142/S0219024911006747

CBE

Pakkanen MS. 2011. Brownian semistationary processes and conditional full support. International Journal of Theoretical and Applied Finance. 14(4):579-586. https://doi.org/10.1142/S0219024911006747

MLA

Pakkanen, Mikko S. "Brownian semistationary processes and conditional full support". International Journal of Theoretical and Applied Finance. 2011, 14(4). 579-586. https://doi.org/10.1142/S0219024911006747

Vancouver

Pakkanen MS. Brownian semistationary processes and conditional full support. International Journal of Theoretical and Applied Finance. 2011;14(4):579-586. https://doi.org/10.1142/S0219024911006747

Author

Pakkanen, Mikko S. / Brownian semistationary processes and conditional full support. In: International Journal of Theoretical and Applied Finance. 2011 ; Vol. 14, No. 4. pp. 579-586.

Bibtex

@article{87ced852dcff4449b67bbcb3dadcf640,
title = "Brownian semistationary processes and conditional full support",
author = "Pakkanen, {Mikko S.}",
year = "2011",
doi = "10.1142/S0219024911006747",
language = "English",
volume = "14",
pages = "579--586",
journal = "International Journal of Theoretical and Applied Finance",
issn = "0219-0249",
publisher = "World Scientific Publishing Co. Pte. Ltd.",
number = "4",

}

RIS

TY - JOUR

T1 - Brownian semistationary processes and conditional full support

AU - Pakkanen, Mikko S.

PY - 2011

Y1 - 2011

U2 - 10.1142/S0219024911006747

DO - 10.1142/S0219024911006747

M3 - Journal article

VL - 14

SP - 579

EP - 586

JO - International Journal of Theoretical and Applied Finance

JF - International Journal of Theoretical and Applied Finance

SN - 0219-0249

IS - 4

ER -